On classification of cyclic orientation-reversing actions of big order on closed surfaces

Grzegorz Gromadzki , Błażej Szepietowski , X. Zhao

Abstract

n/a
Author Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
, Błażej Szepietowski IM
Błażej Szepietowski,,
- Institute of Mathematics
, X. Zhao
X. Zhao,,
-
Journal seriesJournal of Pure and Applied Algebra, ISSN 0022-4049
Issue year2016
Vol220
No1
Pages465-481
DOIDOI:10.1016/j.jpaa.2015.07.004
URL http://dx.doi.org/10.1016/j.jpaa.2015.07.004
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.652 (2) - 2016=0.608 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back